advertisement
Question
Posted by: Hayley | 2010/01/12

Thyroid

I am currently on eltroxin (0.05mg) due to an underactive thyroid. I stopped taking the medication for three weeks (in error) and I gained 5kg. Is this possible? I exercise 5 times per week and follow a very strict eating plan but I cannot shed these 5kg. What is your advise please. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Hayley
You may have water retention. If your hands and feet are puffy ask your GP to prescribe 1/2 moduretic to you for a few days.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/01/12

Hallo Hayley
You may have water retention. If your hands and feet are puffy ask your GP to prescribe 1/2 moduretic to you for a few days.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement